# SDR DHL2003804500

- Difficulty date: January 16, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INNER FORMER CRACKED 1/2 IN AT XFS 598.000.  REMOVED FASTNERS PER SRM 51-1-20D PG 21,STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.FABRICATED REINFOCING ANGLE(2024.T3 0.032. CLEANED, TREATED AND PRIMED PER SRM 51-1-8 B.INSTALLED REINFORCING ANGLE PER SRM 57-2-0 PG 9-10 AND SRM 51-1-20D PG 9.
